# SDR UIEA00039

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B01032
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF RT WING LOWER SURFACE, FOUND BULGING OF FIXED LEADING EDGE PANEL AT WING STATION 1322, FSSO 1339.  REMOVED FASTENER AND FRONT SPAR FITTING.  FOUND LOWER SKIN UPPER SURFACE PAD AREA CORRODED FORWARD OF FRONT SPAR.  REMOVED CORROSION FROM SKIN SURFACE IAW SRM 51-10-01.  PERFORMED HFEC INSPECTION OF SKIN AND FASTENER HOLE NO CRACKS PRESENT.  PERFORMED DYE PENETRANT INSPECTION OF REWORKED AREA TO BE FREE OF CORROSION.  SHOT/FLAP PEENED AREA.  INSTALLED OVERSIZED FASTENER AND REPAIR STRAPS.  REPAIRED IAW SRMS 51-10-01 AND 57-30-03.  (M)
